000085166 001 __ 85166
000085166 005 __20141007154245.0
000085166 024 8_ $9 artpubuab $9 driver $a oai:ddd.uab.cat:85166
000085166 024 7_ $2 doi $a 10.5565/PUBLMAT_56112_02
000085166 035 __ $9 articleid $a 02141493v56n1p41
000085166 041 __ $a eng
000085166 100 __ $a O'Neill, Michael D.
000085166 245 1_ $a A geometric and stochastic proof of the twist point theorem
000085166 520 3_ $a In this paper we will give a proof of the McMillan twist point theorem using geometry, potential theory and Ito's formula but not the Riemann mapping theorem.
000085166 540 __ $9 info:eu-repo/semantics/restrictedAccess $a Tots els drets reservats $u http://www.europeana.eu/rights/rr-f/
000085166 546 __ $a Anglès.
000085166 599 __ $a recerca
000085166 653 1_ $a Twist point theorem
000085166 653 1_ $a Harmonic measure
000085166 653 1_ $a Brownian motion
000085166 655 _4 $a info:eu-repo/semantics/article
000085166 655 _4 $a info:eu-repo/semantics/publishedVersion
000085166 773 __ $g Vol. 56, Núm. 1 ( 2012), p. 41-63 $t Publicacions matemàtiques $x 0214-1493
000085166 856 40 $p 23 $s 367344 $u http://ddd.uab.cat/pub/pubmat/02141493v56n1/pubmat_a2012v56n1p41.pdf
000085166 973 __ $f 0041 $l 63 $m  $n 1 $v 56 $x 02141493v56n1 $y 2012
000085166 980 __ $a ARTPUB $b PUBMAT $b UAB